Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2009 year

Averaging of 2D Navier-Stokes equations with singularly oscillating forces. Nonlinearity. V.22. 2009. No. 2. P.351-370.

Go to publication Download (232.7 KB)

Authors: Chepyzhov V., Pata V., Vishik M.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site